Xyon (xyon) wrote,
Xyon
xyon

  • Mood:
Last night I was so tired I could barely see my cards, so I went all in on nothing rather than just leaving. I've been having sleeping problems for about a week or so now; unable to fall asleep, and if asleep unable to stay that way. The last few days I've also been really itchy; and last night I found out why.

If one were to google for "one a day" "side effect" one would find the first relevant match to be this: http://www.pricetool.com/content_101207477892. I've been taking those vitamins for a week and a half or so. Towards the bottom one might read "Infrequently, chromium has been reported to cause changes in sleep patterns, such as insomnia and increased dream activity. Irritability is another reported side effect of chromium therapy." Hey, insomnia, I have that. Let's see what else we can find. chromium "side effect" leads one to http://www.healthandage.com/html/res/com/ConsSupplements/SideEffects/Chromiumcs.html, which shows itching and other not so nice side effects that the one-a-day people didn't bother putting on their package.

So it looks like no more pills for me; because I'd like to be able to sleep, and stop scratching.
Subscribe
  • Post a new comment

    Error

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

    When you submit the form an invisible reCAPTCHA check will be performed.
    You must follow the Privacy Policy and Google Terms of use.
  • 2 comments